# SDR CAL950144

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 97968011
- Condition: Failed
- Location: Rt Pack
- Part time: 14,848 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 5392 - BOS - SMOKE APPEARED IN THE CABIN ON APPROACH TO BOS WITH THE ENGINE AND AIRFOIL ANTI-ICE ON.  THE SAME PROBLEM HAD OCCURRED ON THE PREVIOUS FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A RUPTURED DIAPHRAGM IN THE RT WATER SEPARATOR TEMPERATURE CONTROL VALVE.  THE CONTROL VALVE WAS REMOVED AND REPLACED.  IN ADDITION, THE RT ACM WAS REPLACED AS A PRECAUTIONARY MEASURE, AND THE RT COALESCER BAG WAS REPLACED.  A FUNCTIONAL CHECK WAS PERFORMED AND NO LEAKAGE WAS PRESENT IN THE RT PACK SYSTEM.  BURNOUT PROCEDURES WERE COMPLETED IAW MM 21-20-02, PAGE 209, PARAGRPAH C AND NO FURTHER SMOKE OR ODORS WERE PRESENT.  (Z)
